Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 45, NWS Pueblo, CO

May 9, 2015Huerfano County, Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 9, 2015, 1:30 PM MDT for Huerfano County, Pueblo County, Colorado. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2015, 1:30 PM MDT (19:30 UTC)
Expired
May 9, 2015, 2:00 PM MDT
In force
30 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Huerfano County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 73 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 1:42 PM MDTHAIL 0.757 E Colorado City, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 11:55 AM MDTTornado WatchSPC11 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.5 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

192 
WUUS55 KPUB 091930
SVRPUB
COC055-101-092000-
/O.NEW.KPUB.SV.W.0045.150509T1930Z-150509T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
130 PM MDT SAT MAY 9 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL HUERFANO COUNTY IN SOUTHEASTERN COLORADO...
  SOUTHWESTERN PUEBLO COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 200 PM MDT

* AT 129 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES EAST OF
  GREENHORN MOUNTAIN...OR 24 MILES SOUTHWEST OF PUEBLO...MOVING
  NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  COLORADO CITY.
  OPEN COUNTRY NORTHEAST OF COLORADO CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3781 10476 3800 10497 3822 10478 3805 10448
TIME...MOT...LOC 1929Z 205DEG 27KT 3795 10479 

HAIL...1.00IN
WIND...<50MPH
 
$$

KT
1 follow-up statement
083 
WWUS55 KPUB 091939
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
139 PM MDT SAT MAY 9 2015

COC055-101-092000-
/O.CON.KPUB.SV.W.0045.000000T0000Z-150509T2000Z/
HUERFANO CO-PUEBLO CO-
139 PM MDT SAT MAY 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT
FOR NORTH CENTRAL HUERFANO AND SOUTHWESTERN PUEBLO COUNTIES...

AT 138 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTHEAST
OF GREENHORN MOUNTAIN...OR 21 MILES SOUTHWEST OF PUEBLO...MOVING
NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COLORADO CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3783 10475 3800 10495 3822 10478 3805 10448
TIME...MOT...LOC 1938Z 204DEG 18KT 3799 10480 

HAIL...1.00IN
WIND...60MPH
 
$$

KT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:11 PM MDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 9, 12:11 PM MDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1211 PM MDT SAT MAY 9 2015

.UPDATE...
ISSUED AT 1208 PM MDT SAT MAY 9 2015

UPDATED FOR TORNADO WATCH ISSUANCE FOR PORTIONS OF THE SE PLAINS.
ALSO BROUGHT IN LATEST OBS DATA.

UPDATE ISSUED AT 820 AM MDT SAT MAY 9 2015

JUST MADE SOME MINOR POP CHANGES FOR TODAY. MENTIONED SEVERE
WEATHER IN THE ZONE FORECAST FOR KIOWA...BENT...PROWERS AND BACA
COUNTIES BASED ON THE NEW DAY 1 CONVECTIVE OUTLOOK.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 556 AM MDT SAT MAY 9 2015

SATELLITE IMAGES THIS MORNING ARE SHOWING THE UPR LOW CENTERED
JUST WEST OF THE FOUR CORNERS AREA. THE UPR LOW IS FORECAST TO
TRACK ACRS SOUTHERN CO TODAY...AND WL THEN LIFT NORTHEASTWARD INTO
THE FAR NW CORNER OF KS BY 12Z SUN. AS THIS SYSTEM MOVES ACRS THE
AREA...THERE WL BE THE POTENTIAL FOR WIDESPREAD PCPN ACRS THE
FORECAST AREA TODAY. OVR THE CENTRAL MTNS AND PIKES PEAK SNOW
ACCUMULATIONS CAN BE EXPECTED...WHICH WILL CONTINUE THRU TONIGHT
AND HAVE ISSUED WINTER STORM WARNINGS BEGINNING AT MIDDAY TODAY
FOR THESE LOCATIONS. THERE IS THE POTENTIAL FOR SEVERE WEATHER
TODAY ACRS MUCH OF THE SOUTHEAST PLAINS...BUT THE BEST CHANCES
WILL GENERALLY BE OVR THE FAR SOUTHEAST PLAINS...ESPECIALLY OVR
KIOWA AND PROWERS COUNTIES. HAIL UP TO 2 INCHES IN DIAMETER AND
WIND GUSTS OVER 60 MPH WILL BE THE PRIMARY SEVERE THREATS BUT A
COUPLE TORNADOES CANNOT BE RULED OUT.

AS THE LOW LIFTS NORTHEAST TONIGHT...N TO NW FLOW BEHIND THE LOW
WL BE FAIRLY STRONG OVR SOME AREAS. WRAP AROUND PCPN INTO TELLER
AND EL PASO COUNTIES TONIGHT SHOULD BE WIDESPREAD AND WITH TEMPS
ALOFT COOLING TO -4 TO -6C AT 700MB SNOW CAN BE EXPECTED. HAVE
ISSUED WINTER WX ADVISORY FOR TELLER COUNTY AND NRN EL PASO COUNTY
BECAUSE OF THIS LATE SEASON SNOW EVENT. THE HIGH ELEVATIONS OF THE
SANGRES AND WET MTNS WL PROBABLY ALSO SEE SEVERAL INCHES OF SNOW
ACCUMULATION.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 556 AM MDT SAT MAY 9 2015

WRAP AROUND PCPN WILL CONTINUE TO BRING SNOW TO THE PALMER DVD AND
PIKES PEAK REGION EARLY SUN MORNING...BUT THE PCPN CHANCES SHOULD
BE DECREASING THRU THE MORNING AS THE UPR LOW MOVES FARTHER AWAY
FROM THE AREA. BY LATE AFTERNOON SUNDAY THE UPR LOW IS FORECAST TO
BE IN NORTH CENTRAL NE AND A SHORTWAVE TROF ON THE BACK SIDE OF
THE LOW IS EXPECTED TO MOVE OVR THE STATE. THIS DISTURBANCE WL
HELP KICK OFF MORE SHOWERS OVER THE MTNS AND HIGH VALLEYS IN THE
AFTERNOON...THEN SPREADING OVR THE PLAINS IN THE EVENING. SOME
ADDITIONAL SNOW ACCUMULATION CAN BE EXPECTED OVR THE MOUNTAIN
AREAS. HIGH TEMPS ON SUN WL BE MUCH BELOW NORMAL BY ABOUT 20
DEGREES OVR THE SERN PLAINS AND BY ABOUT 10 DEGREES IN THE SAN
LUIS VALLEY.

ON MONDAY AN UPR RIDGE BUILDS OVR UT AND DRIER WEATHER IS EXPECTED
OVR THE FORECAST AREA. HIGH TEMPS MON WL BE A LITTLE WARMER...BUT
STILL BELOW AVERAGE.

TUE THE UPR RIDGE WL MOVE ACRS THE AREA...BUT LATE IN THE DAY...A
NEW UPR TROF OVR THE WRN STATES WL CAUSE SOUTHERLY FLOW OVR NM AND
CO AND BRING MSTR UP INTO THE AREA AGAIN. THIS SHOULD LEAD TO
SHOWERS AND TSTMS FOR TUE AFTERNOON AND EVENING...WITH POSSIBLY
SOME LINGERING THRU THE NIGHT. AN UPR DISTURBANCE MOVES ACRS THE
AREA ON WED BRINGING MORE PCPN CHANCES. THERE IS SOME UNCERTAINTY
FOR THU AS AN UPR LOW IS EXPECTED TO CLOSE OFF OVR CENTRAL KS OR
OVR SERN CO DEPENDING ON WHICH MODEL YOU BELIEVE. MODEL
DIFFERENCES CONTINUE INTO FRI WITH THE ECMWF SHOWING A CLOSED LOW
OVR THE NV AND UT BORDER AND THE GFS SHOWING THE LOW OFF THE NRN
CA COAST WITH A DISTURBANCE IN THE FLOW MOVING ACRS THE FORECAST
AREA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1119 AM MDT SAT MAY 9 2015

ANOTHER WET AND ACTIVE PLAN ON TAP FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE
AGAIN ACROSS THE AREA THIS AFTN AND LAST WELL INTO THE EVENING
HRS...AS THE UPPER LOW TRACKS TO THE E-NE DIRECTLY OVER THE STATE.
VFR TO MVFR CONDITIONS ARE EXPECTED FOR KALS...WHILE KCOS AND KPUB
WILL EXPERIENCE MVFR TO IFR CONDITIONS THIS EVE AND OVERNIGHT DUE
TO THE EXCESS WATER ON THE GROUND AND IN THE LOWER LEVELS. TONIGHT
AFTER 03Z SFC WINDS WILL SWING AROUND TO A N-NW DIRECTION ACROSS
THE PALMER DVD ON THE BACKSIDE OF THE UPPER LOW...AND RAPIDLY
DROPPING TEMPS WILL CONVERT THE RAIN TO SNOW FOR NORTHERN EL PASO
COUNTY AND THE RAMPART RANGE. MOORE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 9 AM MDT
SUNDAY FOR COZ081-084.

FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ084-085.

WINTER WEATHER ADVISORY UNTIL 6 AM MDT SUNDAY FOR COZ073-075-080.

WINTER STORM WARNING UNTIL 6 AM MDT SUNDAY FOR COZ058-060-061.

WINTER STORM WARNING UNTIL 9 AM MDT SUNDAY FOR COZ082.

&&

UPDATE...MOORE
SHORT TERM...28
LONG TERM...28/MW
AVIATION...MOORE
Hazardous weather outlook, May 9, 12:13 PM MDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1213 PM MDT SAT MAY 9 2015

COZ058>089-093>099-101300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1213 PM MDT SAT MAY 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE AFFECTING THE
AREA THIS AFTERNOON AND EVENING AS IT TRACKS ACROSS SOUTHERN
COLORADO THROUGH THE DAY...AND THEN MOVES NORTHEASTWARD INTO FAR
NORTHWEST KANSAS OVERNIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND
EVENING...WITH MAYBE SOME ISOLATED STORMS LATE TONIGHT. SEVERE
WEATHER WILL BE POSSIBLE ACROSS MUCH OF THE SOUTHEAST PLAINS AND
PORTIONS OF THE I-25 CORRIDOR. THE AREA WITH THE MOST ELEVATED
RISK OF SEVERE WEATHER TODAY WILL BE OVER
CROWLEY...OTERO...KIOWA...BENT...PROWERS AND BACA COUNTIES. THE
MAIN SEVERE WEATHER THREATS WILL BE HAIL UP TO 2 INCHES IN
DIAMETER...WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH THE THREAT OF
A COUPLE OF TORNADOES.

IN EL PASO COUNTY...SOILS ARE SATURATED AND ANY ADDITIONAL
RAINFALL WILL RUN OFF...CREATING A FLASH FLOODING RISK THROUGH
THIS EVENING IF MODERATE TO HEAVY RAINS MOVE OVER THE AREA.

OVER THE HIGHER MOUNTAIN AREAS...ESPECIALLY OVER THE CENTRAL
MOUNTAINS...PIKES PEAK AND THE SANGRE DE CRISTO AND WET
MOUNTAINS...SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED THIS
EVENING AND OVERNIGHT. SNOW LEVELS WILL LOWER TONIGHT AND SEVERAL
INCHES OF SNOW CAN BE EXPECTED OVER TELLER COUNTY AND THE RAMPART
RANGE...WITH A FEW INCHES OVER NORTHERN EL PASO COUNTY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME LIGHT SNOW ACCUMULATIONS WILL STILL BE POSSIBLE OVER THE
TELLER COUNTY AND POSSIBLY NORTHERN EL PASO COUNTY EARLY SUNDAY.
OVER THE HIGHER MOUNTAIN AREAS SOME ADDITIONAL...GENERALLY LIGHT SNOW
ACCUMULATIONS WILL BE POSSIBLE THROUGH THE DAY AND INTO THE LATE
NIGHT HOURS.

ON MONDAY...ONLY SOME ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER
THE MOUNTAINS. FOR TUESDAY THROUGH FRIDAY...THERE WILL BE DAILY
CHANCES FOR THUNDERSTORMS...WITH THE BEST CHANCES BEING IN THE
AFTERNOON AND EVENING HOURS. THE MAIN THREATS WILL BE LIGHTNING
AND WIND GUSTS OF 40 TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND TONIGHT.

27/10

In the hours before

Local storm report, May 9, 9:25 AM MDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
925 AM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     RAIN             3 ENE COLORADO SPRINGS  38.85N 104.78W
05/09/2015                   EL PASO            CO   STORM CHASER

            1.78

&&

PP
Local storm report, May 9, 9:36 AM MDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
936 AM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     RAIN             3 ENE MANITOU SPRINGS   38.88N 104.86W
05/09/2015                   EL PASO            CO   TRAINED SPOTTER

            0.11 INCHES FROM 8 TO 9AM

&&

PP
Local storm report, May 9, 11:09 AM MDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1109 AM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 AM     RAIN             1 SE FOWLER             38.12N 104.01W
05/09/2015                   OTERO              CO   PUBLIC

            0.83 INCHES SO FAR TODAY

&&

PP
Special weather statement, May 9, 11:44 AM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1144 AM MDT SAT MAY 9 2015

COZ089-091815-
CROWLEY COUNTY CO-
1144 AM MDT SAT MAY 9 2015

...SPECIAL WEATHER STATEMENT...

AT 1143 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CROWLEY...OR 23 MILES NORTHWEST OF LA
JUNTA...MOVING NORTH AT 20 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ORDWAY...OLNEY SPRINGS AND CROWLEY.

LAT...LON 3813 10375 3815 10398 3846 10399 3843 10365
TIME...MOT...LOC 1743Z 187DEG 16KT 3822 10386

KT
Special weather statement, May 9, 12:14 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1214 PM MDT SAT MAY 9 2015

COZ089-091845-
CROWLEY COUNTY CO-
1214 PM MDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CROWLEY COUNTY UNTIL 1245
PM MDT...

AT 1213 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ORDWAY...OR 26 MILES NORTHWEST OF LA
JUNTA...MOVING NORTH AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
OPEN COUNTRY NORTH OF ORDWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3846 10357 3819 10372 3824 10394 3852 10390
      3852 10383
TIME...MOT...LOC 1813Z 195DEG 15KT 3829 10381

KT
Local storm report, May 9, 1:29 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
129 PM MDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     HAIL             4 SE COLORADO CITY      37.91N 104.79W
05/09/2015  M0.88 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 6:03 PM MDTSevere Thunderstorm WarningPUBPueblo42 min
May 8, 6:09 PM MDTTornado WarningPUBOtero36 min
May 8, 6:36 PM MDTSpecial Weather StatementPUBOtero54 min
May 8, 6:37 PM MDTSevere Thunderstorm WarningPUBBent, Otero23 min
May 8, 6:45 PM MDTAreal Flood AdvisoryPUBBent, Otero2 hr
May 8, 6:46 PM MDTSpecial Weather StatementPUBFremont44 min
May 8, 6:47 PM MDTSpecial Weather StatementPUBPueblo28 min
May 8, 6:51 PM MDTSpecial Weather StatementPUBTeller54 min
May 8, 7:01 PM MDTSevere Thunderstorm WarningPUBBent, Otero29 min
May 8, 7:02 PM MDTSevere Thunderstorm WarningPUBOtero58 min
May 8, 7:21 PM MDTFlash Flood WarningPUBOtero4 hr
May 8, 7:47 PM MDTSpecial Weather StatementPUBTeller28 min
May 8, 7:51 PM MDTSevere Thunderstorm WarningPUBBent, Otero54 min
May 8, 8:30 PM MDTSpecial Weather StatementPUBTeller30 min
May 8, 8:45 PM MDTAreal Flood AdvisoryPUBFremont3 hr
May 8, 9:47 PM MDTSpecial Weather StatementPUBHuerfano58 min
May 8, 9:55 PM MDTSpecial Weather StatementPUBTeller35 min
May 8, 10:16 PM MDTAreal Flood WarningPUBOtero6 hr
May 8, 10:32 PM MDTAreal Flood AdvisoryPUBEl Paso, Pueblo118 min
May 8, 11:44 PM MDTSpecial Weather StatementPUBTeller76 min
May 9, 12:51 AM MDTAreal Flood AdvisoryPUBEl Paso, Teller114 min
May 9, 3:23 AM MDTSpecial Weather StatementPUBPueblo37 min
May 9, 3:30 AM MDTSpecial Weather StatementPUBEl Paso30 min
May 9, 3:57 AM MDTAreal Flood AdvisoryPUBEl Paso3 hr
May 9, 4:11 AM MDTSpecial Weather StatementPUBPueblo34 min
May 9, 4:43 AM MDTFlash Flood WarningPUBEl Paso3 hr
May 9, 4:46 AM MDTRiver Flood WarningPUBPueblo45 hr
May 9, 4:59 AM MDTFlash Flood WarningPUBEl Paso, Pueblo3 hr
May 9, 5:22 AM MDTWinter Storm WarningPUBChaffee, El Paso, Fremont, Lake, Saguache, Teller25 hr
May 9, 5:22 AM MDTWinter Weather AdvisoryPUBAlamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more25 hr
May 9, 5:28 AM MDTFlash Flood WatchPUBEl Paso15 hr
May 9, 5:51 AM MDTFlash Flood WarningPUBEl Paso3 hr
May 9, 6:08 AM MDTAreal Flood AdvisoryPUBEl Paso, Pueblo3 hr
May 9, 6:16 AM MDTRiver Flood WarningPUBEl Paso12 hr
May 9, 6:21 AM MDTSpecial Weather StatementPUBEl Paso24 min
May 9, 6:37 AM MDTSpecial Weather StatementPUBKiowa23 min
May 9, 8:11 AM MDTRiver Flood WarningPUBEl Paso17 hr
May 9, 9:16 AM MDTSpecial Weather StatementPUBTeller29 min
May 9, 11:44 AM MDTSpecial Weather StatementPUBCrowley31 min
May 9, 12:14 PM MDTSpecial Weather StatementPUBCrowley31 min
May 9, 12:20 PM MDTSevere Thunderstorm WarningPUBCrowley25 min
May 9, 12:30 PM MDTTornado Warning Tornado observedPUBCrowley14 min
May 9, 12:44 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
May 9, 12:52 PM MDTSevere Thunderstorm WarningPUBFremont, Teller38 min
May 9, 1:08 PM MDTSevere Thunderstorm WarningPUBCrowley26 min
May 9, 1:16 PM MDTFlash Flood WarningPUBEl Paso119 min
May 9, 1:32 PM MDTSevere Thunderstorm WarningPUBPueblo28 min
May 9, 1:53 PM MDTSevere Thunderstorm WarningPUBPueblo37 min
May 9, 1:55 PM MDTSevere Thunderstorm WarningPUBPueblo50 min
May 9, 1:57 PM MDTFlash Flood WarningPUBPueblo3 hr
May 9, 2:10 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo35 min
May 9, 2:22 PM MDTSevere Thunderstorm WarningPUBPueblo53 min
May 9, 2:26 PM MDTTornado WarningPUBPueblo34 min
May 9, 2:28 PM MDTSpecial Weather StatementPUBEl Paso32 min
May 9, 2:36 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
May 9, 2:52 PM MDTTornado WarningPUBEl Paso, Pueblo23 min
May 9, 2:56 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo49 min
May 9, 3:07 PM MDTTornado WarningPUBEl Paso, Pueblo38 min
May 9, 3:20 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa25 min
May 9, 3:23 PM MDTRiver Flood WarningPUBPueblo34 hr
May 9, 3:29 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo46 min
May 9, 3:32 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero43 min
May 9, 3:37 PM MDTTornado WarningPUBEl Paso38 min
May 9, 4:04 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa, Otero41 min
May 9, 4:16 PM MDTSpecial Weather StatementPUBEl Paso29 min
May 9, 4:19 PM MDTAreal Flood AdvisoryPUBPueblo3 hr
May 9, 4:19 PM MDTSevere Thunderstorm WarningPUBKiowa41 min
May 9, 4:20 PM MDTAreal Flood WarningPUBEl Paso3 hr
May 9, 4:24 PM MDTTornado WarningPUBKiowa36 min
May 9, 5:59 PM MDTRiver Flood WarningPUBEl Paso14 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.